# SDR SWAA2022111557389

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Bl0-Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOOR BEAM STA 986.5 BL-0 TO RBL 45 WL 208.1 HAS CORROSION AS MARKED. 124-055 / [01] AFT CABIN FLOOR BEAM STA 986.5 BL-0 TO RBL 45 WL 208.1 FOUND EXFOLIATED CORROSION OUT OF LIMITS AS PER B737 -700 SRM 53-70-51-1A-1.;[02] VERIFIED STEP #1.;[03] FABRICATED REPAIR PARTS AS PER ADD EA 22-153-03127; WIP 1; 2; 3; AND 4.;[04] VERIFIED AND INSPECTED STEP #3. OK TO INSTALL REPAIR PARTS.;[05] ACCOMPLISHED ALL REPAIRS; PROCEDURES; AND DOCUMENTATION PER EA 22-153-03127.;[06] VERIFIED STEP 5;REPAIR REFERENCE ;EA-GENERAL.
